# SDR MZZA96050

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'S' CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON C2 CARGO DOOR LOWER CUTOUT SKIN INTERIOR DOUBLER AT BS 950F.  THE CORRODED SKIN WAS TREATED AND REPAIRED PER EC/RA NR 5330-02403.  REF:  HANGAR NON ROUTINE ITEM CARD NR 806983 (SEQ NR 01092)  (M)
